Advertisement

Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

On the approximation by the method of averaging functional corrections of the solution of a characteristic singular integral equation with a Hilbert kernel

  • 15 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    V. V. Ivanov, “The method of approximate solution of singular integral equations,” Sb. Matematicheskii Analiz 1963, Itogi Nauki, VINITI, Moscow (1965).

  2. 2.

    A. Yu. Luchka, The Theory and Application of the Method of Averaging Functional Corrections [in Russian], Izd. Akad. Nauk. Ukrainian SSR, Kiev (1963).

  3. 3.

    S. G. Mikhlin, “Singular integral equations,” Uspekhi Matem. Nauk,3, No.3 (25), 29 (1948).

  4. 4.

    I. D. Sofronov, “On some properties of singular operators and solutions of singular integral equations,” Dokl. Akad. Nauk,110, No. 6, 940 (1956).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol.21, No.6, pp. 837–842, November–December, 1969.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Ivanitskii, V.G. On the approximation by the method of averaging functional corrections of the solution of a characteristic singular integral equation with a Hilbert kernel. Ukr Math J 21, 699–704 (1969). https://doi.org/10.1007/BF01085202

Download citation

Keywords

  • Integral Equation
  • Singular Integral Equation
  • Functional Correction
  • Hilbert Kernel
  • Characteristic Singular Integral Equation